New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Heather31
New Member


Date Joined Aug 2007
Total Posts : 7
   Posted 8/27/2007 9:06 PM (GMT -7)   
I can't go to sleep cause I just don't want another day to start. I don't want any tomorrows. I'm not thinking of self harm...but i really wouldn't mind if I didn't wake up in the morning. I haven't been this Depressed in years. My medications are not working. I stopped taking one of them 5 days ago because I'm just not getting any better. When do things get better? Why do I have to remind myself to breathe? I am just so tired of this and I want it to stop.

Another Day
Veteran Member


Date Joined Mar 2007
Total Posts : 1055
   Posted 8/27/2007 9:56 PM (GMT -7)   
Heather,
 
I am sorry you are having such a tough night.  I'm glad you have found this forum.  I think that after a while, you will find that you will get to know some of the members and feel like you are a part of a big family.  We all try to be here for each other.
 
Are you seeing a therapist?  If so, do you think you should get in touch with him/her to let them know that what you are doing is not working for you right now?  Most of us have email addresses listed if you need to contact us other than posting on the forum.
 
Please stay in touch and let us know how you are doing.
 
Take care!
 
Carla

 Epilepsy, asthma, GERD, depression, hypothyroidism


ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 8/28/2007 4:45 AM (GMT -7)   
Heather
Welcome to the forum,I too am very glad that you found us and I am sure you will find the support that you are looking for.

I think it is time to get back into the doctor and let him know the meds are not working. This is frustrating but normal,it took my doctor 4 or 5 tries to get the right med combo to work for me.
Also as Carla suggested,trying to get in to see a therapist.

Please stay strong and keep us posted.

Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Lexapro,Zyban,Buspar,Clonazepam
Off of all meds at this time...woohoo!!
www.healingwell.com/donate



"I am woman,hear me roar one day and cry the next!!!"


djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 8/28/2007 5:17 AM (GMT -7)   
Hi Heather and Welcome to HealingWell!
 
As Shy and Carla have suggested, you need to see a doctor about your meds if they are not working and talk therapy is a great way of start the healing process. I would not recommend stopping any meds without seeing a doctor as it can make things worse.
 
Please understand that we are all here for you and will give you what ever support we can.
 
Be Strong
 
Darren
Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


Heather31
New Member


Date Joined Aug 2007
Total Posts : 7
   Posted 8/29/2007 7:50 PM (GMT -7)   

Thank you for your support. Yes....I'm seeing a therapist and I also have a pdoc. I've been seeing them both for almost 2 years. I stopped the med on my own....which I know isn't a good thing. But it wasn't working, and my pdoc doesn't listen to me. I've been more impulsive the last few days, and not thinking too clearly...probably because of the med. I haven't been able to go to work this week because everything just seems too stressful. I've been having more panic attacks than usual. I can't seem to get them under control. All the techniques I've learned in therapy are not helping. I just feel alone. I look forward to becoming part of your support group here.

Heather


Another Day
Veteran Member


Date Joined Mar 2007
Total Posts : 1055
   Posted 8/29/2007 9:40 PM (GMT -7)   
Heather,
 
Did you just stop your medication cold turkey or did you wean yourself off.  You know that could have something to do with the way you are feeling.  If you feel your doctor doesn't listen to you, why don't you ask your therapist to recommend someone else, but I think you need to see someone soon before you feel worse.  You just have to find the right medication that works for you.
 
Please know we are here for you and let us hear from you so we will know how you are doing.  You can usually reach one of us by email if you need to also.
 
Hugs!
 
Carla

 Epilepsy, asthma, GERD, depression, hypothyroidism


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/30/2007 9:37 AM (GMT -7)   

Hello Heather,

I know we met on the A & P forum and again your received wonderful support here. Please listen to the wisdom in the posts here and be very careful re stopping your meds on your own. 

Take care.

 

 


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
******www.healingwell.com/donate******
_____________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

 


Heather31
New Member


Date Joined Aug 2007
Total Posts : 7
   Posted 8/31/2007 10:31 PM (GMT -7)   
Thank you.

I stopped the med cold turkey. It just wasn't working. And I had been on it for over a year. I was just fed up with everything. I told my tdoc that I was going to quit all of them....and she suggested that I wean myself off of one instead of cutting them all out. She's not the one who prescribed them....my pdoc is. She just didn't want me to stop them all at once because that could be bad. But she knew I was determined to cut back on them....so I agreed that i would at least give her suggestion a try. I'm glad I did cause I'm feeling a little better. The first few days after stopping the Trileptal...I felt awful. But today and yesterday I'm feeling better. I hope this lasts. This past year has been really bad for me.

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 9/1/2007 5:31 AM (GMT -7)   
Heather

Is there anyway that you can get back into the doctor and soon? If you do not feel that she is listening to you then you may need to find someone else that you feel comfortable with.

It is not a good idea to stop cold turkey like that. The withdrawals can be very hard to deal with. And it does sound like you need something.

Please keep us updated.

Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Lexapro,Zyban,Buspar,Clonazepam
Off of all meds at this time...woohoo!!
www.healingwell.com/donate



How can you talk without a brain?

I dunno...but alot of people talk without a brain don't they?

Dorthy and the Scarecrow-Wizard of Oz

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 11:04 PM (GMT -7)
There are a total of 2,734,516 posts in 301,219 threads.
View Active Threads


Who's Online
This forum has 151336 registered members. Please welcome our newest member, depressionexam.
251 Guest(s), 9 Registered Member(s) are currently online.  Details
Tnmproject, depressionexam, robby vieira, gitane44, ChrisB85, Purgatory, ShinytopPC, Stetsonva, Sarakt


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer